# SDR ASAA0410068

- Difficulty date: February 13, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING RECON INSPECTION, FOUND THE EMERGENCY FLOOR TRACK LIGHTS ON PALLET 10-3 INOPERATIVE.  REPLACED BATTERY PACK, THEN LIGHT TESTED NORMAL.  (M)
